Translator Disclaimer
December, 1987 On a Partial Correction by the Bootstrap
Regina Y. Liu, Kesar Singh
Ann. Statist. 15(4): 1713-1718 (December, 1987). DOI: 10.1214/aos/1176350621

Abstract

The phenomenon of partial $n^{-1/2}$-term correction by the bootstrap in the estimation of sampling distributions of nonstandardized statistics is explained and studied in this note.

Citation

Download Citation

Regina Y. Liu. Kesar Singh. "On a Partial Correction by the Bootstrap." Ann. Statist. 15 (4) 1713 - 1718, December, 1987. https://doi.org/10.1214/aos/1176350621

Information

Published: December, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0629.62046
MathSciNet: MR913585
Digital Object Identifier: 10.1214/aos/1176350621

Subjects:
Primary: 62G10
Secondary: 62G15

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.15 • No. 4 • December, 1987
Back to Top